# SDR DALA2025012800667

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 101,138 hours, 46,860 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Unknown
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 658 A.A. AD 5311-01218-01B, EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640, BTW S-09R AND S-11R. CORRECTIVE ACTION: SUMMARY OF NRC 00159: INSPECTIONS ON FRAME STA 1640, BTW S-09R AND S-11R WERE PERFROMED UNDER ER/A 591104-14AD REV. ORIGINAL. (0779466)
